# SDR MALA050371

- Difficulty date: April 17, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 17,017 hours, 18,687 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Rail
- Part number: 7253710871
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR RAIL ASSY P/N 7253710871, IS CORRODED AND HAS BEEN REPLACED IAW SRM 51-40-21 AND SRM 51-40-22.
